Proceedings of the Japan Academy

Sur le type d'ordination de famille monotone d'ensembles

Tosiyuki Tugué and Zen-iti Okuyama

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 30, Number 5 (1954), 345-349.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526076

Digital Object Identifier
doi:10.3792/pja/1195526076

Mathematical Reviews number (MathSciNet)
MR0064106

Zentralblatt MATH identifier
0058.04201

Citation

Tugué, Tosiyuki; Okuyama, Zen-iti. Sur le type d'ordination de famille monotone d'ensembles. Proc. Japan Acad. 30 (1954), no. 5, 345--349. doi:10.3792/pja/1195526076. https://projecteuclid.org/euclid.pja/1195526076


Export citation